# SDR CA150507007

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 26,322 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) BORESCOPE INSPECTION SHOWS A CRACK AT APPROX 6 O CLOCK POSITION OF THE ICC CAUSING OIL FUMES TO GET INTO THE ECS SYS AIR SUPPLY.
